V. I. Agoshkov, Spaces of functions with differential-difference characteristics and the smoothness of solutions of the transport equation, Dokl. Akad. Nauk SSSR, vol.276, issue.6, pp.1289-1293, 1984.

F. Bouchut, F. Golse, and M. Pulvirenti, Kinetic equations and asymptotic theory. Edited and with a foreword by Beno??tBeno??t Perthame and Laurent Desvillettes, Series in Applied Mathematics (Paris), 4. Gauthier-Villars, Editions Scientifiques et Médicales Elsevier, 2000.
URL : https://hal.archives-ouvertes.fr/hal-00538692

G. Q. Chen, R. , and R. J. , DiPerna's paper: " Convergence of the viscosity method for isentropic gas dynamics, Proc. Amer, pp.2981-2986, 1997.

]. C. Chev and . Cheverry, Regularizing effects for multidimensional scalar conservation laws, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.17, issue.4, pp.413-472, 2000.

E. D. Conway, The formation and decay of shocks for a conservation law in several dimensions, Archive for Rational Mechanics and Analysis, vol.10, issue.1, pp.47-57, 1977.
DOI : 10.1007/BF00280178

C. Dafermos, Synopsis, Proc. Roy. Soc. Edinburgh A 99, pp.201-239, 1985.
DOI : 10.1016/0001-8708(73)90018-2

C. Dafermos, Hyperbolic conservation laws in continuum physics, Grundlehren der Mathematischen Wissenschaften A quantitative compactness estimate for scalar conservation laws, Comm. Pure Appl. Math, vol.325, issue.58 7, pp.989-998, 2000.

[. Delellis and M. Westdickenberg, On the optimality of??velocity??averaging??lemmas, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.20, issue.6, pp.1075-1085, 2003.
DOI : 10.1016/S0294-1449(03)00024-6

R. J. Diperna, Convergence of the viscosity method for isentropic gas dynamics, Communications in Mathematical Physics, vol.26, issue.1, pp.1-30, 1983.
DOI : 10.1007/BF01206047

R. J. Diperna, Convergence of approximate solutions to conservation laws, Archive for Rational Mechanics and Analysis, vol.26, issue.1, pp.27-70, 1983.
DOI : 10.1007/BF00251724

R. J. Diperna, Compensated compactness and general systems of conservation laws, Transactions of the American Mathematical Society, vol.292, issue.2, pp.383-420, 1985.
DOI : 10.1090/S0002-9947-1985-0808729-4

[. J. Diperna, P. Lions, and Y. Meyer, L p regularity of velocity averages, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.8, pp.3-4, 1991.

J. Glimm and P. D. Lax, Decay of solutions of systems of nonlinear hyperbolic conservation laws, Memoirs of the, 1970.

P. Gérard, Microlocal defect measures, Communications in Partial Differential Equations, vol.114, issue.11, pp.1761-1794, 1991.
DOI : 10.1080/03605308508820384

F. Golse, Compensated compactness and regularizing effects for hyperbolic conservation laws, preprint

B. [. Golse, R. Perthame, and . Sentis, Un résultat de compacité pour leséquationsleséquations de transport et application au calcul de la limite de la valeur propre principale d'un opérateur de transport, C. R. Acad. Sci. Paris Sér. I Math, vol.301, issue.7, pp.341-344, 1985.

F. Golse, P. Lions, B. Perthame, and R. Sentis, Regularity of the moments of the solution of a Transport Equation, Journal of Functional Analysis, vol.76, issue.1, pp.110-125, 1988.
DOI : 10.1016/0022-1236(88)90051-1

[. Jabin and B. Perthame, Regularity in kinetic formulations via averaging lemmas, ESAIM: Control, Optimisation and Calculus of Variations, vol.8, pp.761-774, 2002.
DOI : 10.1051/cocv:2002033

K. Karlsen, M. Rascle, and E. Tadmor, On the existence and compactness of a two-dimensional resonant system of conservation laws, Communications in Mathematical Sciences, vol.5, issue.2, pp.253-265, 2007.
DOI : 10.4310/CMS.2007.v5.n2.a2

A. N. Kolmogorov and V. M. , Tikhomirov, ?-entropy and ?-capacity of sets in function spaces, Nauk, vol.14, issue.286, pp.3-86, 1959.

P. D. Lax, Weak solutions of nonlinear hyperbolic equations and their numerical computation, Communications on Pure and Applied Mathematics, vol.24, issue.1, pp.159-194, 1954.
DOI : 10.1002/cpa.3160070112

P. D. Lax, Hyperbolic systems of conservation laws II, Communications on Pure and Applied Mathematics, vol.3, issue.4, pp.537-566, 1957.
DOI : 10.1002/cpa.3160100406

P. D. Lax, Shock waves and entropy, Contributions to nonlinear functional analysis, Proc. Sympos, pp.603-634, 1971.

P. D. Lax, Hyperbolic systems of conservation laws and the mathematical theory of shock waves Conf, Board of the Math. Sciences, Regional Conf. Series in Appl. Math. (SIAM), 1973.

P. D. Lax, Accuracy and Resolution in the Computation of Solutions of Linear and Nonlinear Equations, Recent Adv. in Numer. Anal., Proc. of Symp, pp.107-117
DOI : 10.1016/B978-0-12-208360-0.50011-5

P. Lions, B. Perthame, and P. Souganidis, Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates, Communications on Pure and Applied Mathematics, vol.4, issue.6, pp.599-638, 1996.
DOI : 10.1002/(SICI)1097-0312(199606)49:6<599::AID-CPA2>3.0.CO;2-5

B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, Lions, pp.169-191, 1994.

[. Lions, B. Perthame, and E. Tadmor, Kinetic formulation of the isentropic gas dynamics andp-systems, Communications in Mathematical Physics, vol.13, issue.3???4, pp.415-431, 1994.
DOI : 10.1007/BF02102014

F. Murat, Compacité par compensation, Ann. Scuola Norm, Sup. Pisa Cl. Sci, vol.4, issue.5 3, pp.489-507, 1978.

O. A. Oleinik, On discontinuous solutions of nonlinear differential equations, Doklady Akad, Nauk SSSR, vol.109, pp.1098-1101, 1956.

E. Tadmor, M. Rascle, and P. Bagnerini, COMPENSATED COMPACTNESS FOR 2D CONSERVATION LAWS, Journal of Hyperbolic Differential Equations, vol.02, issue.03, pp.697-712, 2005.
DOI : 10.1142/S0219891605000592

E. Tadmor and T. Tao, Velocity averaging, kinetic formulations, and regularizing effects in quasi-linear PDEs, Communications on Pure and Applied Mathematics, vol.33, issue.10, pp.1488-1521, 2007.
DOI : 10.1002/cpa.20180

L. Tartar, Compensated compactness and applications to partial differential equations, Nonlinear analysis and mechanics: Heriot-Watt Symposium, Res. Notes in Math, vol.IV, pp.136-212, 1979.